# SDR XV6A2009071800009

- Difficulty date: July 18, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N331VA
- Make and model: Dorner DO328100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 324131
- Part serial: 045267
- Condition: Discharged
- Location: Cabin
- Part time: 400 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN 8A NOT LIGHTING.
